# SDR 2DYA20140610001

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N253MY
- Make and model: Boeing 767-23B
- Aircraft serial: 23974
- Aircraft time: 93,650 hours, 16,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 56725
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER CEILING & EXIT LIGHTS WOULD TEST FROM STATION 871 TO 1340.  REPLACED BATTERY PACK IAW AMM 33-51-07, OPERATIONS NORMAL.
